Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 45, NWS Grand Forks, ND

June 13, 20175 counties in Minnesota; Cass County, Richland County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 13, 2017, 8:54 PM CDT for 5 counties in Minnesota; Cass County, Richland County, North Dakota. It was in force for 66 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 8:54 PM CDT (01:54 UTC)
Expired
Jun 13, 2017, 10:00 PM CDT
In force
66 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Becker County, MN, Clay County, MN, Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Cass County, ND, Richland County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 156 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:55 PM CDTTSTM WND GST 703 Ese Breckenridge, MNESTIMATED WIND GUSTS WITH LARGE 18 INCH DIAMETER TREES BLOWN DOWN. SMALL SHED BLOWN DOWN.
Jun 13, 9:00 PM CDTTSTM WND DMGChristine, NDSTOP SIGN BENT OVER. REPORTED VIA SOCIAL MEDIA.
Jun 13, 9:02 PM CDTTSTM WND GST 65Doran, MNREPORTED VIA SOCIAL MEDIA.
Jun 13, 9:05 PM CDTTSTM WND GST 703 Ese Breckenridge, MNESTIMATED WIND GUSTS WITH LARGE 18 INCH DIAMETER TREES BLOWN DOWN.
Jun 13, 9:12 PM CDTTSTM WND DMG1 Se Rothsay, MNGRAIN BIN BLOWN OVER WITH NUMEROUS TREES AND BRANCHES BLOWN DOWN. REPORT VIA SOCIAL MEDIA.
Jun 13, 9:12 PM CDTTSTM WND DMG7 Nw Elizabeth, MNTWO TRACTOR-TRAILER RIGS WERE BLOWN OVER ON I-94 BETWEEN ELIZABETH AND ROTHSAY. ROTHSAY RWIS POWER OUTAGE OCCURRED AT ABOUT THIS TIME. TIME ESTIMATED BASED ON RADAR.
Jun 13, 9:12 PM CDTTSTM WND DMGRothsay, MNFOUR TRACTOR-TRAILER RIGS WERE BLOWN OVER ON I-94 NEAR ROTHSAY. ROTHSAY RWIS POWER OUTAGE OCCURRED AT ABOUT THIS TIME.
Jun 13, 9:13 PM CDTTSTM WND GST 586 W Wahpeton, NDPEAK WINDS MEASURED AT AN RWIS STATION.
Jun 13, 9:14 PM CDTTSTM WND GST 672 S Fergus Falls, MNPEAK WINDS MEASURED AT THE FERGUS FALLS AIRPORT.
Jun 13, 9:17 PM CDTTSTM WND GST 80Fergus Falls, MNLARGE TREE LIMBS DOWN AROUND TOWN. SOME MINOR STREET FLOODING BEGINNING. PEAK WINDS ESTIMATED IN EXCESS OF 80 MPH.
Jun 13, 9:18 PM CDTTSTM WND DMG4 W Ashby, MNONE OR MORE TRACTOR-TRAILER RIGS WERE BLOWN OFF OF I-94 NEAR ASHBY. TIME ESTIMATED BASED ON RADAR AND HP REPORTS.
Jun 13, 9:20 PM CDTTSTM WND DMG5 N Fergus Falls, MNROOFS WERE BLOWN OFF TURKEY BARNS, TREES WERE UPROOTED, AND A BARN WAS LEVELED.
Jun 13, 9:20 PM CDTTSTM WND DMGFergus Falls, MNTREE LIMBS DOWN AROUND TOWN. SOME MINOR STREET FLOODING BEGINNING.
Jun 13, 9:20 PM CDTTSTM WND GST 805 N Fergus Falls, MNROOFS WERE BLOWN OFF TURKEY BARNS, TREES WERE UPROOTED, AND A BARN WAS LEVELED. PEAK WINDS ESTIMATED IN EXCESS OF 80 MPH.
Jun 13, 9:26 PM CDTTSTM WND GST 0Star Lake, MNNUMEROUS LARGE TREE BRANCHES AND LIMBS WERE BROKEN DOWN MAINLY ON NORTHEAST EDGES OF NUMEROUS SMALL LAKES ACROSS STAR LAKE AND DEAD LAKE TOWNSHIPS. NUMEROUS SECTIONS OF COUNTY AND TOWNSHIP ROADS WERE BLOCKED BY DOWNED TREES AND BRANCHES.
Jun 13, 9:29 PM CDTTSTM WND GST 602 W Urbank, MNSOME TREE LIMBS BROKEN DOWN.
Jun 13, 9:29 PM CDTTSTM WND GST 702 W Urbank, MNSOME TREE LIMBS BROKEN DOWN. WINDS PEAKED AT 65 TO 70 MPH.
Jun 13, 9:35 PM CDTTSTM WND GST 611 Sw Lake Park, MNPEAK WINDS MEASURED AT AN RWIS STATION.
Jun 13, 9:35 PM CDTTSTM WND GST 612 Wsw Lake Park, MNPEAK WINDS MEASURED AT AN RWIS STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 5:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
1575 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
479 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

311 
WUUS53 KFGF 140154
SVRFGF
MNC005-027-051-111-167-NDC017-077-140300-
/O.NEW.KFGF.SV.W.0045.170614T0154Z-170614T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
854 PM CDT TUE JUN 13 2017

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southern Clay County in northwestern Minnesota...
  Otter Tail County in west central Minnesota...
  Northern Grant County in west central Minnesota...
  Wilkin County in west central Minnesota...
  Southwestern Becker County in northwestern Minnesota...
  Southeastern Cass County in southeastern North Dakota...
  Northeastern Richland County in southeastern North Dakota...

* Until 1000 PM CDT.

* At 854 PM CDT, severe thunderstorms were located along a line 
  extending from near Kindred to near White Rock, moving northeast 
  at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Tenney around 900 PM CDT. 
  Oxbow, Nashua and Hickson around 905 PM CDT. 
  Baker around 915 PM CDT. 
  Downer around 920 PM CDT. 
  Dalton around 925 PM CDT. 

This includes the following highways...
 Interstate 29 between mile markers 28 and 51.
 Interstate 94 in Minnesota between mile markers 12 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4660 9704 4693 9621 4661 9567 4613 9541
      4611 9577 4609 9577 4602 9638 4602 9658
TIME...MOT...LOC 0154Z 255DEG 49KT 4668 9700 4596 9650 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Lee
2 follow-up statements
671 
WWUS53 KFGF 140210
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
910 PM CDT TUE JUN 13 2017

MNC005-027-051-111-167-NDC017-077-140300-
/O.CON.KFGF.SV.W.0045.000000T0000Z-170614T0300Z/
Clay MN-Otter Tail MN-Grant MN-Wilkin MN-Becker MN-Cass ND-
Richland ND-
910 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN CLAY...OTTER TAIL...NORTHEASTERN GRANT...NORTHERN
WILKIN...SOUTHWESTERN BECKER...SOUTHEASTERN CASS AND NORTH CENTRAL
RICHLAND COUNTIES...

At 910 PM CDT, severe thunderstorms were located along a line
extending from Rustad to near Wendell, moving east at 70 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Public. At 909 pm, the public reported estimated 70 mph 
         winds east of Breckenridge.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

These severe storms will be near...
  Dalton and Ashby around 920 PM CDT. 
  Hawley, Clitherall and Battle Lake around 930 PM CDT. 
  Vining, Dale and Urbank around 935 PM CDT. 

This includes the following highways...
 Interstate 29 between mile markers 44 and 51.
 Interstate 94 in Minnesota between mile markers 13 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4663 9694 4693 9621 4661 9567 4613 9541
      4611 9577 4609 9577 4605 9612 4636 9649
TIME...MOT...LOC 0210Z 249DEG 61KT 4673 9673 4609 9608 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

Lee
167 
WWUS53 KFGF 140232
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
932 PM CDT TUE JUN 13 2017

MNC005-027-051-111-167-NDC017-077-140300-
/O.CON.KFGF.SV.W.0045.000000T0000Z-170614T0300Z/
Clay MN-Otter Tail MN-Grant MN-Wilkin MN-Becker MN-Cass ND-
Richland ND-
932 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN CLAY...OTTER TAIL...NORTHEASTERN GRANT...NORTHERN
WILKIN...SOUTHWESTERN BECKER...SOUTHEASTERN CASS AND NORTH CENTRAL
RICHLAND COUNTIES...

At 931 PM CDT, severe thunderstorms were located along a line
extending from near Muskoda to 6 miles north of Melby, moving east at
55 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Public. Public reported tree limbs down 2 W Urbank.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

These severe storms will be near...
  Clitherall around 935 PM CDT. 
  Vining and Urbank around 940 PM CDT. 

This includes the following highways...
 Interstate 29 between mile markers 44 and 51.
 Interstate 94 in Minnesota between mile markers 13 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4663 9694 4693 9621 4661 9567 4613 9541
      4611 9577 4609 9577 4605 9612 4636 9649
TIME...MOT...LOC 0231Z 255DEG 49KT 4680 9635 4616 9570 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

Hopkins

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:56 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 13, 6:56 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
656 PM CDT Tue Jun 13 2017

.UPDATE...
Issued at 656 PM CDT Tue Jun 13 2017

SPC issued a severe thunderstorm watch for most of the FA through
1 am. Have no active warnings at this point, but radar shows some
echoes moving into the far southern FA. This area has been cloudy
and cool, so this may be a limiting factor. On the positive side,
there are strong 850mb winds feeding into the southern Red River
Valley with a lot of moisture to work with. So will be watching to
see how the activity moving up into the southern FA responds as it
moves northward.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 230 PM CDT Tue Jun 13 2017

Coverage and location of severe storms this afternoon/evening main
challenge and impacts through the short term.

Still monitoring storm potential as several scenarios could play
out affecting severe storms and associated hazards. Surface low
remains over se SD with warm front through east central SD into s
MN. Some model guidance lifts the low into se ND however Clouds
over ne SD may be hindering northward progress of low. this would
lessen the significant tornado threat somewhat. Another scenario
could be development along a boundary or pseudo dry line initially
over se ND mid late afternoon developing northward through the
evening. Tornadoes could initially develop however this case would
be more supportive of a large hail and damaging wind event. In
either case will continue to monitor conditions closely. Storms
will continue to propagate east through evening weakening late
this evening.

Wednesday for the most part should be dry other than some
lingering shra over the far ne in the morning and across the far
north in wrap around later in the afternoon. highs will be close
to average.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 230 PM CDT Tue Jun 13 2017

The extended period begins with zonal flow over the area in the wake
of a departed low pressure system, with the jet beginning to sag
south of the area. Expect a few disturbances to move through the
flow bringing chances for more precipitation.

By Saturday, low pressure develops south of the forecast area with
the greatest risk for pcpn across South Dakota and southern
Minnesota. Upper level low pressure crossing North Dakota will
provide sufficient lift to trigger showers across the area. By
Sunday, conditions will be a bit more tranquil.

Otherwise, temperatures through the end of the period will generally
stay on the warm side, with upper 70s to low 80s for highs.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 656 PM CDT Tue Jun 13 2017

Not a lot happening at any of the TAF sites now, but anticipate
things to become more active between 02z and 06z. Ceilings have
been lowering as well, so looks like most TAFs will be MVFR to IFR
at times. Improving conditions expected by Wednesday morning.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...Godon
SHORT TERM...Voelker
LONG TERM...Hopkins
AVIATION...Godon
Hazardous weather outlook, Jun 13, 4:11 AM CDT, 16 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
411 AM CDT Tue Jun 13 2017

MNZ002-003-022-027>032-040-NDZ028>030-038-039-049-052-053-140915-
Norman-Clay-Mahnomen-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-
411 AM CDT Tue Jun 13 2017

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Two rounds of showers and thunderstorms are expected today. The
first round will arrive early this morning, with a second round
developing this afternoon and continuing through the evening and
into the overnight hours. Hail to golf ball size, damaging winds
to 80 mph, several tornadoes, and localized flash flooding are all
possible. The greatest potential for strong tornadoes exists in
the far southern Red River valley into west central Minnesota.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There will be periods of showers and thunderstorms across the
region from Thursday through next Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

MNZ001-004>009-013>017-023-024-NDZ006>008-014>016-024-026-027-054-
140915-
West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-South Clearwater-Hubbard-Towner-
Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Western Walsh County-
411 AM CDT Tue Jun 13 2017

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Two rounds of showers and thunderstorms are expected today. The
first round will arrive early this morning, with a second round
developing this afternoon and continuing through the evening and
into the overnight hours. Hail to golf ball size, damaging winds
to 80 mph, tornadoes, and localized flash flooding are all
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There will be periods of showers and thunderstorms across the
region from Thursday through next Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

BP

In the hours before

Local storm report, Jun 13, 7:19 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
719 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             1 NE NASHUA             46.05N 96.29W
06/13/2017  E1.00 INCH       WILKIN             MN   PUBLIC

            A FEW DIME TO QUARTER SIZED HAIL AND BRIEF HEAVY RAIN.

&&

GGUST
Local storm report, Jun 13, 7:26 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
726 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FUNNEL CLOUD     4 SSW HOFFMAN           45.78N 95.82W
06/13/2017                   GRANT              MN   FIRE DEPT/RESCUE

            FUNNEL MOVING UP FROM SOUTH.

&&

GGUST
Local storm report, Jun 13, 7:51 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
751 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     FUNNEL CLOUD     1 SW HAVANA             45.94N 97.63W
06/13/2017                   SARGENT            ND   TRAINED SPOTTER

            BREIF FUNNEL CLOUD OBSERVED HIGH IN THE CLOUD.

&&

GGUST
Local storm report, Jun 13, 8:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
822 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             7 E KENT                46.44N 96.54W
06/13/2017  E1.00 INCH       WILKIN             MN   PUBLIC

            A FEW DIME TO QUARTER SIZED HAIL.

&&

GGUST
Local storm report, Jun 13, 8:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
838 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     5 N GWINNER             46.30N 97.66W
06/13/2017                   RANSOM             ND   TRAINED SPOTTER

            A FEW LARGE 4-6 INCH DIAMTER TREE LIMBS BROKEN DOWN.

&&

GGUST
Local storm report, Jun 13, 8:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
848 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             2 E CAMPBELL            46.10N 96.36W
06/13/2017  E1.25 INCH       WILKIN             MN   PUBLIC

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:02 PM CDTTornado Warning Tornado observedFGFGrant43 min
Jun 13, 7:11 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin49 min
Jun 13, 7:40 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail50 min
Jun 13, 7:46 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin59 min
Jun 13, 8:11 PM CDTSevere Thunderstorm WarningFGFWilkin49 min
Jun 13, 8:27 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin48 min
Jun 13, 8:44 PM CDTSevere Thunderstorm WarningFGFClay, Norman46 min
Jun 13, 9:24 PM CDTSevere Thunderstorm WarningFGFClay, Norman, Pennington, Polk, Red Lake41 min
Jun 13, 9:32 PM CDTAreal Flood AdvisoryFGFClay2 hr
Jun 13, 9:37 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more53 min
Jun 13, 9:57 PM CDTAreal Flood AdvisoryFGFBeltrami, Lake of the Woods, Roseau6 hr
Jun 13, 10:13 PM CDTSpecial Weather StatementFGFBeltrami, Clearwater, Hubbard, Pennington, Red Lake, Wadena62 min
Jun 13, 10:58 PM CDTSpecial Weather StatementFGFBeltrami, Lake of the Woods62 min
Jun 14, 12:03 AM CDTSpecial Weather StatementFGFLake of the Woods27 min
Jun 13, 7:27 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent48 min
Jun 13, 8:14 PM CDTTornado WarningFGFBarnes, Cass, Ransom31 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2017Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.